# SDR N6WA2019091801

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 39,716 hours, 30,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT OVER ROW 6 INOP. REMOVED AND REPLACED EMERG FLOOD LIGHT OVER SEAT ROW6 IAW AMM 33-51-07 OPS CHECK GOOD.
